# SDR UALA2011031101178

- Difficulty date: March 11, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 51,173 hours, 14,289 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Transceiver
- Part number: 750096
- Part serial: 210
- Condition: Out Of Tolerance
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY TRANSCEIVER OUT OF TIME IAW RUNOUT DATE.  REPLACED AFT EMERGENCY TRANSCEIVER.
